# SDR IPXA2025101798807

- Difficulty date: September 23, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 2214062509
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG NOSE COWL RH EXTERNAL SURFACE HAVE 7EA CRACKS, MARKED AREA (1, 2 O'CLOCK POSITION).    REMOVED SKIN DAMAGE WITH CRACK, IAW PRATT & WHITNEY SRM 54-10-00 REPAIR 11 FIG 204.  ++INSTALLED DOUBLER AND FILLERS AT ENG #2 NOSE COWL RH EXTERNAL SURFACE, IAW A300-600 SRM 51-40-21 AND PRATT & WHITNEY SRM 54-10-00 REPAIR 11 FIG 204.
